# SDR 97ZZZM985

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27188
- Make and model: Swrngn SA227AC
- Aircraft serial: AC708B
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing Tip Exten
- Part number: 2731361330
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT A TUG STRUCK THE AIRCRAFTS RIGHT WING EXTENSION.  THE A/C SPUN APPROX 25 DEGREES DUE TO THE IMPACT.  THE CREW IMMEDIATELY SHUT DOWN AND EVACUATED ALL PASSENGERS WITHOUT INCIDENT OR INJURY.  MAINTENANCE REMOVED AND RIGHT WING TIP EXTENSION AND INSTALLED A SERVICEABLE ASSY.  MAINTENANCE PERFORMED DIMENSIONAL CHECKS TO DETERMINE IF THERE WAS ANY WING DISTORTION OR NOSE GEAR AREA DAMAGE DUE TO THE INCIDENT.  ALL DIMENSIONS WERE FOUND TO BE EQUAL AND SYMMETRICAL AND THERE WAS NO DISTORTION OR BUCKLING NOTED.  SATISFACTORY FCF WAS CONDUCTED.  (M)
